# SDR AALA20070265

- Difficulty date: February 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT ASSEMBLY AT SEAT 13G IS BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 13G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
